Alert archive / Colorado / Snow Advisories in 2007

Snow Advisory 6, NWS Pueblo, CO

April 8, 20074 counties in Colorado

NWS Pueblo, CO issued this snow advisory at Apr 8, 2007, 3:48 AM MDT for 4 counties in Colorado. It took effect at Apr 8, 2007, 6:00 AM MDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2007, 3:48 AM MDT (09:48 UTC)
In effect from
Apr 8, 2007, 6:00 AM MDT
Expired
Apr 9, 2007, 6:00 AM MDT
In force
24 hr
Issued by
NWS Pueblo, CO

Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 218 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2007-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2007-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3185 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 080948
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
348 AM MDT SUN APR 8 2007

...SNOW WILL INCREASE OVER THE SOUTHWEST MOUNTAINS...

.AN UPPER LEVEL WEATHER SYSTEM OVER UTAH EARLY THIS MORNING WILL
MOVE EAST SOUTHEAST AND WILL BRING SNOW TO THE SOUTHWEST MOUNTAINS
OF COLORADO TODAY AND EARLY TONIGHT.

COZ066-068-081600-
/O.NEW.KPUB.SN.Y.0006.070408T1200Z-070409T0600Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
348 AM MDT SUN APR 8 2007

...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

SNOW WILL BE ON THE INCREASE THIS MORNING ACROSS THE SOUTHWEST
MOUNTAINS AND WILL CONTINUE THROUGH EARLY TONIGHT. A TOTAL OF 4 TO
8 INCHES OF SNOW WILL BE POSSIBLE.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

HODANISH
5 follow-up statements
000 
WWUS45 KPUB 081550
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
950 AM MDT SUN APR 8 2007

...SNOW TO CONTINUE OVER THE SOUTHWEST MOUNTAINS...

.AN UPPER LEVEL WEATHER SYSTEM OVER UTAH EARLY THIS MORNING 
WILL MOVE EAST SOUTHEAST AND WILL BRING SNOW TO THE SOUTHWEST
MOUNTAINS OF COLORADO TODAY AND EARLY TONIGHT.

COZ066-068-082200-
/O.CON.KPUB.SN.Y.0006.000000T0000Z-070409T0600Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
950 AM MDT SUN APR 8 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS
ABOVE 10000 FEET. 

SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE ACROSS EASTERN SAN
JUAN AND LA GARITA MOUNTAINS THIS AFTERNOON AND EARLY EVENING. 
TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED BY
TONIGHT. 

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 082132
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT SUN APR 8 2007

...SNOW TO CONTINUE OVER THE SOUTHWEST MOUNTAINS...

.AN UPPER LEVEL WEATHER SYSTEM OVER WESTERN UTAH THIS AFTERNOON 
WILL MOVE SOUTH AND EAST INTO THE FOUR CORNERS REGION TONIGHT AND
THEN CONTINUE INTO WESTERN NEW MEXICO MONDAY. MOIST SOUTHWEST
FLOW AHEAD OF THIS SYSTEM WILL KEEP SNOW ACROSS THE SOUTHWEST
MOUNTAINS OF COLORADO THROUGH TONIGHT.

COZ066-068-090345-
/O.EXT.KPUB.SN.Y.0006.000000T0000Z-070409T1200Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
332 PM MDT SUN APR 8 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM MDT MONDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM MDT MONDAY. 

THIS ADVISORY IS FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS
ABOVE 10000 FEET.

SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE ACROSS EASTERN SAN
JUAN AND LA GARITA MOUNTAINS THROUGH TONIGHT BEFORE DIMINISHING
EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES
CAN BE EXPECTED THROUGH MONDAY MORNING...WITH THE HEAVIEST AMOUNTS
ALONG THE HIGHER SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 090330
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
930 PM MDT SUN APR 8 2007

...SNOW WILL CONTINUE OVER THE SOUTHWEST MOUNTAINS...

.AN UPPER LEVEL WEATHER SYSTEM OVER UTAH...WILL MOVE INTO THE FOUR
CORNERS REGION LATE TONIGHT AND WILL THEN CONTINUE TO MOVE ACROSS
NORTHERN NEW MEXICO MONDAY. MOIST FLOW WITH THIS SYSTEM WILL
CONTINUE BRINGING SNOW ACROSS THE SOUTHWEST MOUNTAINS OF COLORADO
THROUGH TONIGHT.

COZ066-068-091000-
/O.CON.KPUB.SN.Y.0006.000000T0000Z-070409T1200Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
930 PM MDT SUN APR 8 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY. 

THIS ADVISORY IS FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS
ABOVE 10000 FEET.

SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE ACROSS EASTERN SAN
JUAN AND LA GARITA MOUNTAINS THROUGH TONIGHT BEFORE DIMINISHING
EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES
CAN BE EXPECTED BY MONDAY MORNING...WITH THE HEAVIEST AMOUNTS
ALONG THE SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 090904
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
304 AM MDT MON APR 9 2007

...SNOW WILL GRADUALLY DECREASE OVER THE SOUTHWEST MOUNTAINS...

.SNOW OVER THE SOUTHWEST MOUNTAINS WILL GRADUALLY DECREASE LATER
THIS MORNING.

COZ066-068-091200-
/O.CON.KPUB.SN.Y.0006.000000T0000Z-070409T1200Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
304 AM MDT MON APR 9 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS
MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS
MORNING. 

THIS ADVISORY IS FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS
ABOVE 10000 FEET.

SNOW SHOWERS OVER THE SOUTHWEST MOUNTAINS EARLY THIS MORNING WILL
GRADUALLY DECREASE LATER THIS MORNING. TOTAL SNOW ACCUMULATIONS
OF 5 TO 10 INCHES CAN BE EXPECTED BY MONDAY MORNING...WITH THE
HEAVIEST AMOUNTS ALONG THE SOUTHWEST FACING SLOPES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 091149
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
549 AM MDT MON APR 9 2007

...SNOW DECREASING OVER THE SOUTHWEST MOUNTAINS...

.SNOW WILL DECREASE OVER THE SOUTHWEST MOUNTAINS THIS MORNING.

COZ066-068-091300-
/O.EXP.KPUB.SN.Y.0006.000000T0000Z-070409T1200Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
549 AM MDT MON APR 9 2007

...SNOW ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING...

THE SNOW ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING. 

SNOW WILL DECREASE OVER THE SOUTHWEST MOUNTAINS THIS MORNING.
HOWEVER...SNOW SHOWERS WILL CONTINUE THROUGHOUT THE DAY. LOCAL
ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE IN THE HEAVIER
SNOW SHOWERS.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Apr 7, 2:03 PM MDT, 13 hours 45 minutes earlier.

Area forecast discussion, Apr 7, 2:03 PM MDT, 13 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
203 PM MDT SAT APR 7 2007

.SHORT TERM...
(TONIGHT AND SUNDAY)

...MUCH BELOW AVERAGE APRIL TEMPERATURES AND UNSETTLED WEATHER CONTINUES
FOR THE NEXT 24 HOURS...

CURRENTLY...LOW LEVEL CP AIR MASS IS LOCKED UP AGAINST THE EASTERN
CO MOUNTAINS TODAY. TEMPERATURES ARE STRUGGLING TO GET TOWARD 30F IN
COLORADO SPRINGS...WHILE TEMPERATURES HOLD AROUND 30F ACROSS MUCH OF
THE SOUTHEAST CO PLAINS. RELATIVELY WARMER TEMPERATURES WERE AROUND
THE CONTINENTAL DIVIDE AND SAN LUIS VALLEY...AS TYPICAL WITH THESE
PATTERNS. LATEST WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR
ANALYSES ANIMATION SHOWED THE BROAD COLD CORE LOW SPINNING ACROSS
MUCH OF NORTH CENTRAL AND NORTHEAST UNITED STATES TODAY. NORTHWEST
FLOW WAS OVER THE CENTRAL ROCKIES. A VERY WEAK H5-H3 LAYER SHORTWAVE
TROUGH WAS NOTED OVER NORTHEASTERN CO EARLY THIS AFTERNOON. TWO
PRECIPITATION EVENTS OCCURRING RIGHT NOW...THE FIRST WAS A MORE
SYNOPTIC SCALE FORCING EVENT ACROSS MUCH OF EASTERN CO. H7-H6
FRONTOGENETICAL POSITIVE VALUES...IMPLIED UPWARD VERTICAL
MOTION...WAS HELPING POINT TOWARDS BANDS OF LIGHT SNOW OR FLURRIES
ACROSS PORTIONS OF EASTERN CO. HINTS OF CSI...AROUND H7...HELPING TO
GENERATE SMALL AREAS OF MODERATE SNOWFALL IN THE BANDS THAT PROBABLY
ONLY LAST FOR 1-2 HOURS PRODUCING MAYBE 1-2 INCHES OF SNOW. THE
OTHER AREA OF PRECIPITATION WAS OVER THE CONTINENTAL DIVIDE AND
CENTRAL CO HIGH VALLEYS IN RESPONSE TO STEEPENING LAPSE RATES
GENERATING SNOW SHOWERS GIVEN A LITTLE DEEPER VERTICAL CONVECTION.
THESE SNOW SHOWERS COULD PRODUCE UP TO 1-2 INCHES IN AN HOUR OR
SO...TOO. ALSO...NOTICING A COUPLE OF LIGHTNING STRIKES IN EXTREME
SOUTHWESTERN CO EARLY THIS AFTERNOON.

TONIGHT...WITH THE POTENTIAL CLOUD COVER...VERY SMALL DIURNAL
TEMPERATURE TRENDS WILL LIKELY OCCUR...ESPECIALLY ACROSS SOUTHEAST
CO. UPPER LEVEL JET STREAK JUST TO CO/S NORTH-NORTHEAST WILL SLOWLY
SAG SOUTHWARD INTO NORTHEAST AND EAST CENTRAL CO TONIGHT. H7-H6
FRONTOGENETICAL IMPLIED UPWARD FORCING BAND EXTENDS FROM PIKES PEAK
TO SPRINGFIELD AND JUXTAPOSED WITH H5-H3 TOTAL DIV-Q IMPLIED
VERTICAL MOTION AREA...SO PLENTY OF SYNOPTIC SCALE ASCENT POTENTIAL
SHOULD BE OVER MUCH OF SOUTHEAST CO TONIGHT. VERY TOUGH CALL OF
WHERE THE MODERATE SNOW BANDS WILL BE LOCATED...SO WILL CONTINUE
WITH THE BROADBRUSH LIKELY POPS/WX ACROSS SOUTHEAST CO TONIGHT.
NOT EVERYONE WILL SEE MODERATE SNOWFALL AND MINOR ACCUMULATIONS...
BUT IT COULD BE POSSIBLE IF A SNOW SHOWER BAND REMAINS OVER THE SAME
AREA FOR A WHILE. OTHERWISE...WILL ADD SOME VALUE TO THE FORECAST
AND ONLY MENTION LIGHT SNOW AND FLURRIES FOR MUCH OF SOUTHEAST CO
TONIGHT. WILL CONFINE THE SNOW SHOWERS TO CONTINENTAL DIVIDE AND
HIGH MOUNTAIN VALLEYS AND GO WITH LIKELY POPS/WX AND MINOR SNOW
ACCUMULATIONS WITH THE SNOW SHOWERS. AREAS AROUND 6K-8K FT MSL WEST
OF I-25 CORRIDOR WILL CONTINUE TO SEE FOG/FREEZING FOG AND I HAVE
ADDED IT TO THE DIGITAL FORECAST.

SUNDAY...VERY CHALLENGING TEMPERATURE FORECAST. NORTHWEST FLOW
REMAINS OVER THE CENTRAL ROCKIES. LOW LEVEL CP AIR MASS STARTS TO
RECEDE FROM THE EASTERN CO MOUNTAINS AS LOW LEVEL SOUTHERLY WINDS
DEVELOP ACROSS SOUTHEAST CO BY THE LATE MORNING AND AFTERNOON.
THIS SHOULD HELP BREAKUP THE STRATUS/FOG...EXCEPT POSSIBLY AROUND
THE SOUTHERN PALMER DIVIDE AREA/COLORADO SPRINGS WHERE SOUTH-
SOUTHEASTERLY LOW LEVEL FLOW COULD ANCHOR THE STRATUS/FOG FOR A BIT
LONGER. MEANWHILE...THE MOUNTAINS START TO WARMUP AND LAPSE RATES
STEEPENING AGAIN LEADING TO A POTENTIAL FOR RAIN AND SNOW SHOWERS
DEVELOPING OVER THE HIGH COUNTRY AND DRIFTING EAST-SOUTHEASTWARD
INTO THE ADJACENT VALLEYS AND PLAINS. MAXIMUM TEMPERATURES WILL BE A
CHALLENGE AND COULD BE COOLER THAN THE CURRENT FORECAST ACROSS
SOUTHEAST CO PLAINS. STUCK WITH THE 40S BASED ON SURROUNDING OFFICE
COLLABORATIVE FORECASTS...BUT IF THE SUN DOES NOT COME OUT AND WIND
PICKS UP...THEN TEMPERATURES COULD STRUGGLE TO GET THROUGH THE 30S
ACROSS SOUTHEAST CO TOMORROW. IF THE SKY DOES CLEAR...THEN THE
CONVECTIVE CLOUDS DEVELOPING OVER THE ADJACENT MOUNTAINS COULD JUST
CLOUD BACK IN THE AREA SUNDAY AFTERNOON. METZE

.LONG TERM...
(MONDAY THROUGH WEDNESDAY)
PLENTY TO THINK ABOUT FOR THIS FORECAST CYCLE. FIRST DEEP UPPER
LOW OVER THE NORTHEAST U.S. WITH A STRONG JET PROVIDING ACCESS TO
COLD AIR OVER PLAINS. A SECONDARY LOW ROTATES AROUND THE BIG LOW
THAT HELPS KEEP COLD AIR IN THE REGION. MEANWHILE A SERIES OF OPEN
WAVES RIPPLES ACROSS THE REGION. DECIDED TO INCREASE CLOUD COVER
AND MOUNTAIN POPS SUNDAY NIGHT AND HELD ON TO POPS FOR LATE MONDAY
AND MONDAY NIGHT TRYING TO TIME THE WAVES. BEHIND THE SECOND WAVE
SOMEWHAT DRIER AIR MOVES INTO THE REGION FOR WEDNESDAY AND
THURSDAY. WEAK RIDGE BREAKS DOWN QUICKLY ON THURSDAY AHEAD OF WHAT
COULD BE THE NEXT BIG STORM.

(THURSDAY THROUGH SATURDAY)
GFS AT 12Z NOT AS STRONG WITH THE SYSTEM AS EARLIER RUN BUT STILL
PUTS A DEEPENING SURFACE LOW IN EASTERN COLORADO LATE THURSDAY.
LATEST ECMWF DEEPENS UPPER LOW OVER GREAT BASIN IN A SIMILAR
FASHION THAT MOVES TO KANSAS BY FRIDAY. DIFFERENCE LOOKS TO BE IN
THE TRACK. BOTH HAVE SURFACE LOW LEE OF THE MOUNTAINS THURSDAY
THEN DEEPENS OVER WESTERN KANSAS FRIDAY. ECMWF DOES APPEAR TO DIVE
THE LOW FARTHER SOUTH THAN GFS. ALL OF THIS SUGGESTS POTENTIAL FOR
A POTENT STORM OVER EASTERN COLORADO BUT A LOT COULD CHANGE BY
THEN. BLENDED HPC GUIDANCE WITH SURROUNDING WFOS TO SHOW POPS FOR
THURSDAY NIGHT THROUGH SATURDAY RATHER THAN TRY TO BE TOO
SPECIFIC. THIS IS A SOFT PEDAL AND SEEMS PRUDENT FOR NOW. DID NOTE
THAT GFS ENSEMBLES IN REASONABLE AGREEMENT THAT SOMETHING WILL BE
DEVELOPING LEE OF MOUNTAINS BUT STILL TOO FAR OUT TO BE SPECIFIC.
-FORTUNE-

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17/21
Hazardous weather outlook, Apr 7, 6:57 AM MDT, 20 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
657 AM MDT SAT APR 7 2007

COZ058>089-093>099-081300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
657 AM MDT SAT APR 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED LIGHT SHOWERS ARE LIKELY OVER MUCH OF SOUTHEASTERN COLORADO
THIS MORNING. NO ACCUMULATIONS ARE EXPECTED...BUT LOCAL VISIBILITIES
MAY BE REDUCED BELOW ONE HALF MILE. A BETTER CHANCE OF ACCUMULATING
SNOW WILL OCCUR LATE THIS AFTERNOON AND THIS EVENING. ACCUMULATIONS
OF ONE TO FOUR INCHES MAY OCCUR BY SUNDAY MORNING. TRAVELERS SHOULD
PREPARE FOR RAPIDLY CHANGING WINTER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME LIGHT SNOW WILL BE POSSIBLE OVER THE EAST FACING SLOPES OF THE
SOUTHERN MOUNTAINS AND ADJACENT I-25 CORRIDOR SUNDAY MORNING. THIS
SNOW WILL BE ENOUGH TO POSSIBLY CAUSE SLICK ROAD CONDITIONS SUNDAY
MORNING.

A COUPLE MORE WEATHER SYSTEMS WILL LIKELY AFFECT THE REGION
DURING THIS UPCOMING WEEK. THE FIRST ONE WILL MOVE TO THE NORTH OF
THE REGION ON TUESDAY. THIS SYSTEM WILL BRING SOME SNOW TO THE
CENTRAL MOUNTAINS AND WINDY CONDITIONS TO THE REST OF THE REGION
MONDAY NIGHT AND TUESDAY.

THE SECOND SYSTEM IS FORECAST TO AFFECT THE REGION THURSDAY AND
FRIDAY. A VARIETY OF LONG RANGE COMPUTER SIMULATIONS INDICATE THIS
SYSTEM HAS THE POTENTIAL TO BE QUITE STRONG. THIS SYSTEM HAS THE
POTENTIAL TO BRING HEAVY SNOW TO THE MOUNTAINS THURSDAY AND
THURSDAY NIGHT...AND RAIN AND THUNDERSTORMS...CHANGING TO WIND
DRIVEN HEAVY SNOW...TO THE PLAINS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT OVER THE EASTERN PLAINS.

Nearby

Snow Advisories in Colorado, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.